Menu  
Quality Drugs
Top Sexual dysfunction:
Sexual dysfunction Treatment:
   
Search Sexual dysfunction
y- gra | bullford 100 teblet details in hindi | bullford tablet uses in hindi | sildigra 100 | bulford tablet uses in hindi | medication use for behoshi | ygra gold teblet use in hindi | sleeping | doxiford capsule | doxiford tablats how to use | viagra performan list | best medicine for behoshi | penagratablet | wagra capsul | sild | Y Gra100 bullford detail in hindi | Y Gra Tavllat 100 who r you work | name the behoshi medicine | ygra gold 288 hindi | behoshe drug | bullford medicine use for | bullford tablte | tab bullford details hindi | Response of Y-Gra 100 after sperm ejaculation | bullford marathi | chemical used for behoshi | Pill for premature ejaculation | What is ygra_gold_288(in hindi) | Penis melengkung ke samping | Doxiford tab in hindi
Find Treatments
Sexual dysfunction

 

 
 
 
Can You Take Too Much Staxyn?



Can You Take Too Much Staxyn?
Staxyn™ (orally disintegrating vardenafil) is a prescription medication used to treat erectile dysfunction (ED), also called impotence. As with most medications, it is possible to take too much Staxyn.
The specific effects of a Staxyn overdose can vary depending on a number of factors, including the Staxyn dosage, whether it was taken with any other medicines or substances, and the underlying health conditions of the person overdosing on the drug.

Seek immediate medical attention if you or someone else may have intentionally or accidentally overdosed on Staxyn.

Effects of a Staxyn Overdose
There are not a lot of cases of people overdosing on Staxyn. Therefore, information about the effects of a Staxyn overdose is limited. In general, people who have taken too much of this drug have experienced side effects similar to those experienced at lower doses (see Staxyn Side Effects).

The effects of a Staxyn overdose can include but are not limited to:

Back pain
Muscles aches and pains
Problems with vision.

Treatment Options
If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.

Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Dialysis will not help remove Staxyn from the body.

It is important that you seek medical attention immediately if you believe that you may have taken a Staxyn overdose.